Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Koszul homology and the structure of low codimension Cohen-Macaulay ideals


Author: Wolmer V. Vasconcelos
Journal: Trans. Amer. Math. Soc. 301 (1987), 591-613
MSC: Primary 13H10; Secondary 13C15
MathSciNet review: 882705
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship between the properties of the Koszul homology modules of two ideals connected by linkage is studied. If the ideal $ I$ is either (i) a Cohen-Macaulay ideal of codimension 3, or (ii) a Gorenstein ideal of codimension 4, the one-dimensional Koszul module carries considerable information on the structural nature of the linkage class of $ I$ in case (i), or on the conormal module of $ I$ in case (ii). Emphasis is given to the verification of the properties by computation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 13C15

Retrieve articles in all journals with MSC: 13H10, 13C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0882705-X
PII: S 0002-9947(1987)0882705-X
Keywords: Linkage, Cohen-Macaulay ideal, Gorenstein ideal, Koszul homology
Article copyright: © Copyright 1987 American Mathematical Society